Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What is gonna be my future?
Jun 2, 2014

Dear sir. I read about ur article about how u r struggling with constant fatigue most times. I also read brilliant doctors like dr bob eventually had to give up his medicine practice as hiv progressed. As newly seroconverted male in late twenties, I m terrified. Would fatigue n general health deterioration eventually happen to all hivers? Would it come in near future when I m forced to leave my job bcz my health does not permit? I m on atripla. I am with a woman that I really love and plan to start a family. But now I m having second thoughts. Am I too selfish if I eventually have to rely on her to provide to the family?

Response from Mr. Vergel

I need to repeat this many times.

My case is not an usual case. I am 55 years old, have been poz for over 30 years and was exposed to all the old drugs that affected our bodies. I have multidrug resistance and issues common in long term survivors. I do not represent the new generation of poz men and women who started therapy after 2003 when the first friendlier antiretrovirals came to market. Do not be concerned that you will have the same issues as me. Plan your life like you would if you had no HIV.

If you feel fatigued with Atripla, ask your doctor about switching you to Complera, Stribld, Isentress plus Truvada, or other new regimens that do not have the CNS effects that Sustiva may have.

In health,

Nelson



Previous
Stiffness, exercise and HIV
Next
Decanoato de Nandrolona y Testosterona

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement